Full Text: PDF
Volume 5, Issue 2, 1 April 2021, Pages 227-250
Abstract. In Hilbert spaces, we establish some results related to a class of first-order differential inclusions governed by time-dependent subdifferential operators. Based on the existence result, we study a system governed by a couple of an evolution inclusion involving the time-dependent subdifferential operator and a differential equation with the Caputo fractional derivative.
How to Cite this Article:
Soumia Saïdi, Some results associated to first-order set-valued evolution problems with subdifferentials, J. Nonlinear Var. Anal. 5 (2021), 227-250.